# SDR R61A202001250067

- Difficulty date: January 10, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH DOUBLER CORRODED IN FOUR AREAS BETWEEN FRAMES 13/14. REMOVED RH FLOOR DOUBLER BETWEEN
FRAMES 13-14 AND INSTALLED A NEW ONE.REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
